# SDR HEEA109824

- Difficulty date: June 17, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N6992
- Make and model: Bell 222U
- Aircraft serial: 47521
- Aircraft time: 8,722 hours
- Engine: Lyc LTS101600A
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 430110212
- Part serial: 2641
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENROUTE TO PICK UP PATIENT, HEARD POPPING NOISE FROM THE NR 1 ENGINE SIDE.  RETURNED TO BASE AND CREW WENT BY FIXED WING.  REPLACED ACTUATOR.  BENCH CHECK REVEALS AT 60 PSI WITH ACTUATOR HOT EXHIBITS VERY RATCHETY OPERATION.
